# SDR NWAA072416311

- Difficulty date: July 3, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 38,376 hours, 4,847 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND EMERGENCY FLOOR LIGHTS FROM SEAT 64C TO DOOR 4 LEFT STARTED DIMMING.  MAINTENANCE FOUND SHORTED WIRES.  MAINTENANCE REPAIRED SHORTED WIRES AND REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
